MAUDE Adverse Event Report: SYNTHES GMBH PEDIATRIC LCP HIP PLATE 5.0MM/130/5 HOLES; PLATE, FIXATION ,BONE

SYNTHES GMBH PEDIATRIC LCP HIP PLATE 5.0MM/130/5 HOLES; PLATE, FIXATION ,BONE
Model Number 02.108.341
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Event year is reported as 2021; however exact date of event is unknown.Additional product code: hwc jds.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the pediatric hip plate proximal locking screws pulled out.The patient had corrective osteotomy of femur surgery.Locking screws had been tightened with torque limiter but screws are pulled out and the patient is in the pain.The patient is required revision surgery.No further information is available.This complaint involves an unknown number of devices.This report is for one (1) pediatric lcp hip plate 5.0mm/130°/5 holes.This is report 4 of 4 for complaint (b)(4).

Brand Name
PEDIATRIC LCP HIP PLATE 5.0MM/130/5 HOLES
Common Device Name
PLATE, FIXATION ,BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12673537
Report Number8030965-2021-08860
Device Sequence Number1206267
Product Code HRS
UDI-Device Identifier10886982029959
UDI-Public(01)10886982029959
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K112085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.108.341
Device Catalogue Number02.108.341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;